Optimal tests for no contamination in symmetric multivariate normal mixtures
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Annals of the Institute of Statistical Mathematics.
Volume (Year): 45 (1993)
Issue (Month): 1 (March)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=102845
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Rachev S. T. & SenGupta A., 1992. "Geometric Stable Distributions And Laplace-Weibull Mixtures," Statistics & Risk Modeling, De Gruyter, vol. 10(3), pages 251-272, March.
- SenGupta, Ashis, 1991. "A review of optimality of multivariate tests," Statistics & Probability Letters, Elsevier, vol. 12(6), pages 527-535, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.